Vol. 91, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Linear operators for which TT and TT commute. III

Stephen LaVern Campbell

Vol. 91 (1980), No. 1, 39–45
Abstract

Let T be a bounded linear operator on a Hilbert space H. Let [T] = TT TT. The structure of operators such that TT and TT commute and rank[T] < is studied.

Mathematical Subject Classification 2000
Primary: 47B47
Secondary: 47B20
Milestones
Received: 18 October 1978
Published: 1 November 1980
Authors
Stephen LaVern Campbell